Publications (For a complete list of publications see my CV)

 

1)     Hrusa J. W. & S. A. Messaoudi, On Formation of singularities in one-dimensional    

       nonlinear thermoelasticity,  Archive of Rational Mech. Analysis 3 (1990) 135 151.

 

2)      Messaoudi  S. A.,  Formation of Singularities in Heat Propagation guided by Second Sound,  J. Differential equations 130 (1996) 92 99 Pdf

 

3)      Messaoudi  S. A.,  Formation of Singularities in Solutions of a Wave Equation,  Applied Math. Letters 12 # 4 (1999), 23 28.(Abstract, Pdf , References)

 

4)      Messaoudi  S. A., On the existence and nonexistence of solutions of a nonlinear hyperbolic system describing heat  propagation by second sound, Applicable Analysis 73 (1999) 485 496, Pdf

 

5)      Messaoudi S., A blow up result in a multidimensional semilinear thermoelastic system, Electron. J. Diff. Eqns., Vol. 2001 # 30 (2001),  1- 9, Pdf

 

6)      Messaoudi  S., Blow up in a nonlinearly damped wave equation,  Mathematische Nachrichten 231 (2001), 1 7, Pdf

 

7)      Messaoudi S., Global existence and nonexistence in a system of  Petrovsky, J. Math. Anal. Applications, J. Math Anal. Appl. 265 (2002), 296 308, Pdf

 

8)      Messaoudi S, Development of singularities in solutions of a hyperbolic system, Int. J. Math. & Math. Sciences Vol.  28 # 1 (2001), 1 7, Pdf

 

9)      K. Massood, S, Mesaoudi, and F. Zaman, Initial Inverse problem in heat equation with Bessel operator, International  J. of heat and mass transfer, vol 45 # 14 (2002), 2959 2965, Pdf

 

10)  Messaoudi  S. A.,  Global nonexistence in a nonlinearly damped wave equation,  Applicable Analysis vol. 80 # 3 (2002), 269 277, Pdf

 

11)  Benaissa A. and S. Messaoudi, Blow up of solutions of a nonlinear wave equation, J.  Applied Math. 2 # 2 (2002), 105 108, Pdf

 

12)  Mesloub S. and Messaoudi S., A three point boundary value problem with a nonlocal condition for a hyperbolic equation, Elect. J. of Differential Equations, Vol. 2002 # 62 (2002), 1 13, Pdf

 

13)  Messaoudi S., Local existence and blow up in a semilinear heat equation with the Bessel operator, Nonlinear Studies vol. 10 no.1 (2003), 59 66, Pdf

 

14)  Messaoudi S., Decay of solutions of a nonlinear hyperbolic system describing heat propagation by second sound, Applicable Analysis Vol. 81 # 2 (2002), 201 210, Pdf

 

15)  Messaoudi S., Local existence and blow up in nonlinear thermoelasticity with by second sound, Com. Partial Differential Equations Vol. 27 # 7&8 (2002), 1681 1693, Pdf

 

16)  Messaoudi S.  On separable variable functions,  Int. J. Math. Edu. Sci. Tech., Vol 33 # 3 (2002), 425 427, Pdf

 

17)  Messaoudi S., A note on blow up of solutions of a quasilinear heat equation with vanishing initial energy, J. Math. Anal. Appl. 273 (2002), 243 247, Pdf

 

18)  Mesloub S. and Messaoudi S., A non local mixed semilinear  problem for second order hyperbolic equations, Elect. J. of Differential Equations, Vol. 2003 # 30 (2003), 1 17, Pdf

 

19)  Messaoudi S. A. and Tatar N-E., Global existence asymptotic behavior for a Nonlinear Viscoelastic Problem,  Math. Meth. Sci. Research  J. Vol. 7 # 4 (2003),  136-149, Pdf

 

20)  Messaoudi S., Blow up in the Cauchy problem for a nonlinearly damped  wave equation,  Comm. on Applied. Analysis 7 # 3 (2003), 379 386, Pdf

 

21)  Messaoudi S., Blow up and global existence  in a nonlinear viscoelastic equation, Mathematische Nachrichten  vol. 260 (2003), 58 - 66, Pdf ,

 

22) Messaoudi, S. A., Energy decay of  solutions of a semilinear  wave equation, International  J. Applied Math  vol. 2 # 9 (2000), 1037 1048,  Pdf

 

23) Messaoudi, S. A., Decay and gradient estimate for  solutions of a quasilinear heat equation, Arab J. Math. Sc. Vol. 9 # 2 (2003), 1 - 7.  Pdf

 

24) Berrimi S. and Messaoudi S., Exponential decay of solutions to a viscoelastic equation with nonlinear localized damping, Elect. J. of Differential Equations, Vol. 2004 # 88 (2004), 1 10, Pdf

 

25) Messaoudi S. and Said-Houari B., Global Nonexistence of solutions of a class of wave equations with nonlinear damping and source terms, Math. Methods Appl. Sc. 27 # 14 (2004), 1687 - 1696, Pdf

 

26) Messaoudi S. A. and Said-Houari B., Exponential stability in one-dimensional nonlinear thermoelasticity with second sound, Math. Methods in Applied Sciences # 28 (2005), 205 232 (Pdf)

 

27) Messaoudi S. A., Blow up of solutions of a semilinear heat equation with a memory term, Applied

      and Abstract Analysis 2 (2005), 87-94, (Pdf)

 

28)    Berrimi S. and Messaoudi S. A., A decay result for a quasilinear parabolic system, Progress in Nonlinear Differential Equations and their Applications, Vol. 53 (2005), 43-50 (Pdf)

 

29)   Messaoudi S. A., Blow up of solutions of a semilinear heat equation with a visco-elastic  term, Progress in Nonlinear Differential Equations and their Applications, Vol. 64 (2005), 351-356 (Pdf)

 

30) Messaoudi S., On the decay of solutions for a class of quasilinear hyperbolic equations with nonlinear damping and source terms, MMAS 28 (2005), 1819-1828 (Pdf)

 

31) Messaoudi S., On the control of solutions of a viscoelastic equation, Proceedings of the first international Conference on Modeling, Simulation, and Applied optimization, Amer. Univ. of Sharjah, Feb 13, 2005 (Pdf)

 

32) Messaoudi, S. A. Formation of singularities in solutions of a quasilinear strictly hyperbolic system. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 12 no. 3-4 (2005), 423-428 (pdf)

 

33) Benaissa A. and S. Messaoudi, Exponential decay of solutions of a nonlinearly damped wave equation, NoDEA 12 (2005), 391-399 (pdf)

 

34) Berrimi S. and Messaoudi S. A. Existence and decay of solutions of a viscoelastic equation with  a nonlinear source, Nonlinear Analysis  64 (2006), 2314-2331 (Pdf)

 

35)  Messaoudi S, Blow up of positive-initial-energy  solutions of a nonlinear viscoelastic hyperbolic equation, JMAA 320 (2006), 902-915. (Pdf)

 

36 Messaoudi S. A. and Said-Houari B.,  A global nonexistence result for the nonlinearly damped multi-dimensional Boussinesq equation, AJSE  Vol. 31 # IA (2006), 57-68. (Pdf)

 

37) Mesloub S. and Messaoudi S. A., On a system of linear thermoelasticity with the Bessel operator, Matematicki Vesnik  57 (2005), 19-26 (Pdf)